# SDR CA030211009

- Difficulty date: January 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 10,424 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON ROTATION AND RETURN TO BASE, CREW SELECTED MLG UP. MLG RETRACTED TO APPROXIMATELY HALF WAY UP & WAS INOPERATIVE IN EITHER UP OR DOWN SELECTION.  CREW EXTENDED MLG MANUALLY DOWN UNTIL AND RETURNED TO BASE.  A/C LANDED WITHOUT INCIDENT AND MLG INSPECTED PRIOR TO TOWING. A/C AND WAS FOUND TO BE DOWN AND LOCKED.  A/C WAS PLACED ON JACKS AND EMERGENCY EXTENSION SYSTEM DISENGAGED.  MAINT PERFORMED MLG RETRACTION TEST AND FOUND SYSTEM OPERATIONAL. ON SECOND RETRACTION TEST, SYSTEM FAILURE WAS DUPLICATED.  LANDING GEAR MOTOR WAS REPLACED, TESTS CARRIED OUT.  MLG SYSTEM FOUND TO BE INOPERATIVE ON AN INTERMITTENT BASIS.  INVEST REVEALED A LOOSE WIRE CONNECTION ON EMERGENCY MLG EXTENSION HANDLE SAFETY LOCK-OUT
